| Model Number |
1020010 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 014 ht turntrac flex guide wire failed to cross the lesion due to anatomy.It was noted resistance with anatomy was felt during removal of the guide wire.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that resistance was met with the heavily calcified anatomy resulting in the reported failure to advance and the reported difficult to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
After the initial report was filed the account confirmed the procedure was to treat a heavily calcified left anterior descending artery.Another unspecified device was used to successfully complete the procedure.No additional information was provided.